# SDR DALA2019010100020

- Difficulty date: December 31, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0885466) DURING INSPECTION FOUND CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS.328 TO BS.344 AT LBL 47.5 AT FWD GALLEY AREA. REPLACED WEB-INTERCOSTAL AND FASTENERS LOC. BETWEEN BS 328 TO BS 344 AT LBL 47.5 AT FWD GALLEY AREA AS PER SRM 51-10-02.
